Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child have rashes on butt, penis and whole body. No medication now. What is the cure for this?

my son for almost two weeks has had an itchy rash the eventually turn into welts. They come in clusters only on his butt, a few on his penis, more clusters on the left and right side of his body that is even with his butt. a couple lingerers on foot and behind knees. they start off looking like big mosquito bites, he cant help but itch (hes 7) then they look like clusters of welts. hydrocortisone crème (over the counter) is not working. we have not changed detergents or his diet. I don't know if I wait another couple weeks or get him into the doctor. you can see the clusters from two weeks ago as if they are going to scar when the new clusters form. please let me know what you think. thank you
Asked On : Thu, 2 May 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
Dear patient
no need to worry these are symptoms and typical picture of varicella infection .chicken pox .. in this patient suffers from severe itching therefore should consult with doctor .. no other medication is required . complete rest is required and as this is contagious disease therefore keep this child isolated .
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor